# SDR 9709169970

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Rt Aug Valve
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO AUS AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED LOOSE CLAMPS TO RIGHT AUGMENTATION VALVE.  LEAK AND OPERATIONAL CHECK NORMAL.
